کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4648282 | 1342404 | 2012 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Polychromatic 4-coloring of cubic bipartite plane graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
It is proved that the vertices of a cubic bipartite plane graph can be colored with four colors such that each face meets all four colors. This is tight, since any such graph contains at least six faces of size four.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 312, Issue 4, 28 February 2012, Pages 715–719
Journal: Discrete Mathematics - Volume 312, Issue 4, 28 February 2012, Pages 715–719
نویسندگان
Elad Horev, Matthew J. Katz, Roi Krakovski, Atsuhiro Nakamoto,